JournalsjemsVol. 24, No. 8pp. 3017–3029

Riesz bases of exponentials for convex polytopes with symmetric faces

  • Alberto Debernardi

    Bar-Ilan University, Ramat-Gan, Israel
  • Nir Lev

    Bar-Ilan University, Ramat-Gan, Israel
Riesz bases of exponentials for convex polytopes with symmetric faces cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We prove that for any convex polytope ΩRd{\Omega \subset \mathbb{R}^d} which is centrally symmetric and whose faces of all dimensions are also centrally symmetric, there exists a Riesz basis of exponential functions in the space L2(Ω){L^2(\Omega)}. The result is new in all dimensions d{d} greater than one.

Cite this article

Alberto Debernardi, Nir Lev, Riesz bases of exponentials for convex polytopes with symmetric faces. J. Eur. Math. Soc. 24 (2022), no. 8, pp. 3017–3029

DOI 10.4171/JEMS/1158